# SDR AALA201612159003

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 12,064 hours, 4,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR DAMPENER REQUIRES SERVICE. SERVICED L4 DOOR DAMPENER PER AMM 52-13-14.
